×

Found 25 Documents (Results 1–25)

100
MathJax

The degree of decidable categoricity of a model with infinite solutions for complete formulas. (English. Russian original) Zbl 07436580

Algebra Logic 60, No. 3, 200-206 (2021); translation from Algebra Logika 60, No. 3, 303-312 (2021).
MSC:  03-XX 20-XX
PDF BibTeX XML Cite
Full Text: DOI

Categoricity spectra of computable structures. (English. Russian original) Zbl 07364537

J. Math. Sci., New York 256, No. 1, 34-50 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 157, 42-58 (2018).
MSC:  03C57 03D45
PDF BibTeX XML Cite
Full Text: DOI

Index sets for \(n\)-decidable structures categorical relative to \(m\)-decidable presentations. (English. Russian original) Zbl 1375.03036

Algebra Logic 54, No. 4, 336-341 (2015); translation from Algebra Logika 54, No. 4, 520-528 (2015).
MSC:  03C57 03C35 03D45
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification